# SDR HALA2011010800024

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,251 hours, 31,599 cycles
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 069
- Condition: Failed
- Location: Ailerons
- Part time: 31,775 hours, 12,229 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AILERON LOCKOUT EICAS CAME ON DURING DESCENT APPROX 10,OOO FT.  T/S IAW FIM 27-11-00/101 NO FAULTS ON BOTH SAM IAW FIG 104A, CKD ALL CONNECTION FOUND NO FAULTS.  DURING AILERON LOCKOUT TEST LT ACTUATOR APPEARS TO STALL.  REPLACED SAME AND OPS CKD OK.  SYS OK FOR SERVICE IAW AMM 27-11-44-422-016.
